PL EN


Preferences help
enabled [disable] Abstract
Number of results
1998 | 93 | 5-6 | 731-735
Article title

Nonlinear Many-Staged Diffusion

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
We considered and solved the nonlinear diffusion equation formerly. The more complicated but more useful task of many-staged diffusion is solved in this paper. The obtained solution satisfies the initial distribution of the impurities and can be generalized for many-staged diffusion. Using these solutions we can take into account all the stages of a planary transistor formation.
Keywords
EN
Publisher

Year
Volume
93
Issue
5-6
Pages
731-735
Physical description
Dates
published
1998-05
received
1997-11-25
(unknown)
1998-04-20
Contributors
  • Šiauliai University, P. Višinskio 25, 5400 Šiauliai, Lithuania
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv93z508kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.